# SDR VNAA9902011

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Part time: 61,560 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSPECTION, TWO STRIPS OF EMERGENCY FLOOR LIGHTING WERE NOTED TO BE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BATTERY PACK AT 5LK POSITION, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
